# SDR HEEA087145

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Amplifier
- Part number: 214074301105
- Part serial: CI133
- Condition: Inoperative
- Location: Scas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSTALLATION THE SCAS WOULD NOT COME ON LINE WITH THIS AMP.  COULD NOT ALIGN SCAS.  ADJUSTMENTS COULD NOT BE MADE USING VARIABLE RESISTORS. SENT TO BELL HELICOPTER TEXTRON FOR WARRANTY REPAIR.  REFERENCE:  DMR 748396.
